# SDR YENA20090512047

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 26,505 hours, 9,453 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: 071500260200
- Part serial: 1735
- Condition: Defective
- Location: Comm System
- Part time: 26,505 hours, 9,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 232, LGB-SLC, AFTER LIFT OFF STARTED GETTING LANDING GEAR NOT DOWN WITH CONSTANT "RETARD" AND LOSING AUTO THRUST/PLUS NO NAV GUIDANCE.  RETURNED TO LGB, PERFORMED MULTIPLE BITE CHECKS AFS, RA1 RA2 LGCIU MRR AND ALL ASSOCIATED, NO FAULTS HISTORY INDICATE RA 1 (5SA1) MULTIPLE HITS.  REMOVED AND REPLACED FULL SHIP SET RADIO ANTENNAS, OPS CHECK OK MM 34-42-11-04 S, OPS CHECK OK.
